Աստղաֆիզիկա =Астрофизика =Astrophysics

О вероятностном подходе в задаче рассеяния гравитирующих центров

Волков, Е. В. (2017) О вероятностном подходе в задаче рассеяния гравитирующих центров. Աստղաֆիզիկա, 60 (3). pp. 465-470. ISSN 0571-1712

[img] PDF
Download (543Kb)
    Item Type: Article
    Additional Information: On the probability approach in the problem of gravitating centers scattering / E. V. Volkov.
    Uncontrolled Keywords: самогравитация: релаксация: стохастичность
    Subjects: Q Science > QB Astrophysics > Gravitation
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 13 Oct 2017 13:19
    Last Modified: 13 Oct 2017 13:19
    URI: http://astro.asj-oa.am/id/eprint/4094

    Actions (login required)

    View Item